I have been diagnosed with adhd and bipolar. Today on this board was the first time that I had ever heard of ring of fire. I read up a little about it online but was looking for help with the best way to address it. I am currently on several medications for each disorder - gabapentin, lamictal, seroquel and wellbutrin for the bipolar and concerta and ritalin for the adhd. I also take trazodone and xanax for sleep. When I was put on the Ritalin the first time it seemed to work somewhat and when we changed to Concerta it seemed to work a little at first, too.
But now I am really struggling at work right now with impulsivity, disorganization, having to have things done my way, I have gone through several changes in co-workers and am really struggling with change, inattention, distractibility, hyperactivity, moodiness, temper issues and so much more.
I plan to call my doctor on Tuesday to see what we should do. I recently came off of Geodon because of potential interactions with the Seroquel. I'[m at a loss for what to do. It's also effecting my relationship with my husband. I need help.
I don't know anymore what is going on and that is not only annoying but kind of scary. I don't know what to do or what to talk to my doctor about. I don't know if I'm really bipolar or really ADHD or really both. I fit descriptions of both but right now I'm really struggling. The scariest thing is that I just saw him less than a month ago and things have gotten worse so quickly or maybe just more noticeable. It can't just be taking away the Geodon because very little of it was getting into my system because I wasn't eating with it. Please help me to know what to ask my doctor.View Thread
Please excuse the typing, i recently sprained my hand and am trying to type with one hand. I am a 33 yr old woman with adhd. i am currently on ritalin la 40mg in the am and ritalin 10 mg after 4 hrs the 20 mg after another 4 hrs. i am really struggling partly because i can't always take the ritalin on time. i work at a preschool and want the director to know nothing about it. i also have bipolar. are there any other meds out there thst might last longer? my dr says no but i thought there were. is it possible to take another ritalin la after 6 or 7 hours and be set for the day? Thank you all for your help.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.